# SDR AALA2018042609003

- Difficulty date: April 19, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 42R AT FRAME 32,  IN THE FORWARD CARGO BAY.  REMOVED AND REPLACED THE STRINGER SECTION. FABRICATED 2 STRINGER SPLICES AND 1 STRINGER SECTION IAW SRM 53-00-13-300-001 FIGURE 20101.
